i took anitbiotics for 10 days(finished on 9/3) then took diflucan on 9/7. i had my yearly exam on 9/16. the pap showed abnormal cells. was it too soon to have a pap done after taking antibiotics and diflucan?
I have been on amoxicillin for 7 days for a throat infection. Two days ago I started getting really itchy down there. It’s just REALLY itchy with a little extra white thick discharge. Itching way worse at night. No weird smell or anything. Could this be a yeast infection because of the antibiotics? If so does anybody have tips on treatment bc ive heard horror stories about Monistat. Thanks
i was recently treated for an bacterial infection & the doctor told me 2 take biaxin xl (500mg). i finish the pills Tuesday& Wednesday i notice yellowish discharge with a little odor. Could this have game me an yeast infection? if so how can i get rid of it
Dyflucan, to help control this. It’s making my life and sex life miserable. FYI: I have only had one sex partner in the last two years, I have been tested for STD’s thanks to my ex-husband, my fiance and I don’t use “toys” or lubricants and are very clean and health conscious. Because of the frequent infections we both wash off after every sexual encounter, which is getting very old very fast. Any suggestions would be greatly appreciated.
I already drink a lot of water and cranberry juice. Even when I go out I drink vodka and cranberry juice.
I get a Brazillian Wax every three weeks and I did just get over BV about a month ago.
We don’t have anal sex due to the frequent infections and we don’t use any food products. I am noticing a pattern with the tampon thing though.
I am on my second antibiotic for ear infections and the first didn’t work on anything other then giving me a yeast infection. Should I take the Diflucan(oral yeast infection pill) at the same time as the antibiotics or wait till I am done with them? Any experience is appreciated…dumb antibiotics…lol
I already have a yeast infection from the previous antibiotic. I got the pill for that not just preventative.. I just don’t want to get rid of the yeast infection just to get another one at the tail end of the antibiotics. Thanks
I am not that thrilled about taking antibiotics, they always give me yeast [problems.
I have the bladder ache and burning pee although my uti’s are cleared up.
The last couple of times that I have been prescribed strong antibiotics I have developed thrush and I’m just wondering if there is any way of preventing this from happening? I’ve just finished a course of antibiotics that I have been prescribed for tonsillitis and I can feel the thrush coming on. Any tips would be much appreciated!